# SDR AALA202101119029

- Difficulty date: December 9, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 20,470 hours, 5,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKED SHEAR PLATE AT STR 23L BETWEEN FR 69 AND FR 70 AT AFT GALLEY AREA MEASURING L=0.650 INCHES.  REPLACED SHEAR PLATE, PER SRM 51-42-11-801.
